MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMC3030C150TU
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant captivia stent graft system was planned to be implanted in a patient for the endovascular treatment of a 250 mm thoracic dissection.It was reported that when the product was opened it the side port on the device was detached from the delivery system.The physician reported that the device was broken.It was noted that there was no damage to the sterile packaging or box on inspection.A different valiant stent graft system was used and the event was resolved.No additional clinical sequelae were reported, and the patient is fine.
 
Additional Manufacturer Narrative
Device evaluation summary: the device and detached side port were returned for analysis.The side port length was measured at 7.5 inch; specification is 7.50 +/- 0.50 inch.There was no elongation evident to the side port tubing.The side port extension was broken off at the base of the barbed adaptor.The break point was uneven.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7487506
Report Number2953200-2018-00649
Device Sequence Number1339701
Product Code MIH
UDI-Device Identifier00643169346598
UDI-Public00643169346598
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2018
Device Model NumberVAMC3030C150TU
Device Catalogue NumberVAMC3030C150TU
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer07/25/2018
08/08/2018
Initial Report FDA Received Date05/04/2018
Supplement Report FDA Received Date07/26/2018
10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1